# SDR SWAA2016090155364

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N77342
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 34,549 hours, 17,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100022608
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW.  R & R LIGHT ASSEMBLY IAW AMM.
